# SDR HNAA0200085

- Difficulty date: December 3, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 36,788 hours, 41,189 cycles
- System (JASC): 2700 · Flight Control System
- Part: Cover
- Part number: 82710108005
- Condition: Broken
- Part time: 36,788 hours, 41,189 cycles
- Component: Cover, Dhav
- Component part number: 82710109105
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FIRST OFFICERS CONTROL YOKE WAS BINDING. FOUND PIECES OF THE FO'S CONTROL COLUMN UPPER PLASTIC COVERS BROKEN OFF AND LODGED IN THE CONTROL CHAIN UPPER SPROCKET. REMOVED PLASTIC PIECES AND TRIMED COVERS PER EO.
